A Caltech Library Service

Sundual characterizations of the translation group of R

Jackson, Frances Y. and Luxemburg, W. A. J. (2003) Sundual characterizations of the translation group of R. Proceedings of the American Mathematical Society, 131 (1). pp. 185-199. ISSN 0002-9939. doi:10.1090/S0002-9939-02-06632-7.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


We characterize the first three sundual spaces of C-0(R), with respect to the translation group of R.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2002 American Mathematical Society. Communicated by David R. Larson. Received by the editors July 7, 2000 and, in revised form, August 21, 2001. Article electronically published on May 9, 2002.
Subject Keywords:C(0-)group; sunduals; translation invariant means; support translation invariant means
Issue or Number:1
Record Number:CaltechAUTHORS:JACpams03
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:12504
Deposited By: Tony Diaz
Deposited On:24 Dec 2008 00:29
Last Modified:08 Nov 2021 22:29

Repository Staff Only: item control page